# SDR AALA2019040989011

- Difficulty date: April 7, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 35,526 hours, 12,558 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521100800
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT CARGO FLOOR PANEL 151PF DELAMINATED/DISBONDED.  AFT CARGO FLOOR PANEL 151PF REPLACED PER AMM 52-42-14.
